# SDR SWAA2021011138700

- Difficulty date: December 27, 2020
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N8659D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36901
- Aircraft time: 20,610 hours, 9,133 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FWD EMERGENCY EXIT LIGHT LENS COVER CRACKED (OVER WING EXIT).  REMOVED AND REPLACED LENS, PER MM 33-51-04.
